# SDR REXA2021122001169

- Difficulty date: November 13, 2021
- Submitted: December 20, 2021
- Operation: Air carrier
- Aircraft: N601LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15145
- Aircraft time: 31,659 hours, 21,188 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Part number: SH67037507
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H SIDE SEAT RAIL BETWEEN FS 969 AND 985 IS CORRODED AND REQUIRES REPLACED.	C/A: REMOVED AND REPLACED SIDE SEAT RAIL IAW CRJ 900 AMM 53-00-49-000/400-801-A07.
